MathSciNet Relay Station
MathSciNet bibliographic data
MR2282814 65H05
Aslam Noor, Muhammad; Inayat Noor, Khalida Three-step iterative methods for nonlinear equations. Appl. Math. Comput. 183 (2006), no. 1, 322–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement